# SDR UIEA9995

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 1267629
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT FX076 - HKG-ANC - ON DEPARTURE FROM HKG AT FL290, AUTO-PILOT AND AUTO-THROTTLE DISENGAGED AND WOULD NOT RE-ENGAGE. TRIED BOTH FMC'S, BUT NO HELP.  RETURNED TO HKG AND ON APPROACH THERE WAS NO FLAP POSITION INDICATION.  TRIED TO CONFIRM FLAP POSITION VISUALLY.  FLAPS WERE NOT MOVING EXTENDED FLAP USING ALTERNATE METHOD.  BOTH FLIGHT DIRECTORS DISENGAGED REPEATEDLY.  FLEW RAW DATA APPROACH.  MAINTENANCE FOUND NR 3 LT PDU INOPERATIVE.  REPLACED PDU AND PERFORMED FCU, FCC, FLIGHT DIRECTOR, AUTO PILOT AND FMC CHECKS AND ALL OPERATIONS NOW NORMAL.  LOSS OF FLAPS BELIEVED DUE TO CYCLING OF ALTERNATE FLAPS.  DISCREPANCIES CLEARED AND AIRCRAFT RELEASED FOR DISPATCH.  (M)
